# SDR DALA2025031401985

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 90,330 hours, 22,682 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 6816 -MISC/DE- DUE TO TRAILING EDGE DISAGREE ON APPROACH. CORRECTIVE ACTION: REPLACED FLAP LEVER POSITION TRANSMITTER AND ADJUSTED. (LP 6661205)
